Electron. J. Diff. Eqns., Vol. 2004(2004), No. 93, pp. 1-15.

Existence of solutions for a nonlinear degenerate elliptic system

Nguyen Minh Chuong, Tran Dinh Ke

In this paper, we study the existence of solutions for degenerate elliptic systems. We use the sub-super solution method, and the existence of classical and weak solutions. Some sub-supersolutions are constructed explicitly, when the nonlinearities have critical or supercritical growth.

Submitted February 18, 2004. Published July 27, 2004.
Math Subject Classifications: 34B27, 35J60, 35B05.
Key Words: Subsolution; supersolution; degenerate elliptic equation.

Show me the PDF file (242K), TEX file, and other files for this article.

Nguyen Minh Chuong
Institute of Mathematics
Vietnam Academy of Science and Technology
18 Hoang Quoc Viet, 10307 Hanoi, Vietnam
email: nmchuong@math.ac.vn
Tran Dinh Ke
Faculty of Mathematics, Hanoi University of Education
Hanoi, Vietnam
email: ketd@hn.vnn.vn

Return to the EJDE web page